Doctor insights on:
Took Xanax And Got Really Agitated Coming Off It Why
Alprazolam is a short acting benzodiazepine, it does not last long in the system . So when used regularly with multiple doses to treat anxiety, it is associated with inter-dose withdrawal, tolerance and a resulting increase level of baseline anxiety. So in anxiety clinics, we use it only in cases of " flight , dentist or other infrequent anxieties, ...Read more
I feel agitation because i start Zoloft 3 dayes ago what is help me mor ativan or Xanax (alprazolam) to demain the symptoms? ?
Either one is: Useful for this purpose as long as you do not overuse it or get over sedated. Best wishes. ...Read more
Been on Bupropion 300mg. Feel restless often and hard to fall asleep at night, need Xanax 0.5mg to sleep. Would Buspar (buspirone) be a better alternative?
Buproprion: Buproprion is not a first line agent for anxiety. It is often prescribed for depression with fatigue. If not taken first thing in the am it can cause restlessness and insomnia. You can take buspar (buspirone) for anxiety on an as needed basis. But it doesnt take the place of a daily antidepressant. Xanax is not a sleep aid and is highly addicitive. follow up with your doctor ...Read more
Took half a 0.5 xanex every night for a week and three days . Is it ok to quit ? I'm scared of having a seizure. Day after i feel depressed, agitated?
Doubt seizure: If that is all you have taken for only that long you should not seize if no seizure history, try some herbal night time tea, hot bath before bed, calm music or try a relaxation app if you have a smart phone. If still have trouble see doctor, may take a couple nights to get back on track. If taken with alcohol or other sedative medications or higher amount, all bets off and talk to doctor first. ...Read more
Feel dissconnected, agitated, sensative to sound, like something bad guna happen to me, weak, sad, depressed day after taking xanex. Is this ok normal ?
Sounds like panic: Xanax (alprazolam) is prescribed for panic attacks or anxiety disorder. What you describe is a panic attack, it may not be due to taking xanax (alprazolam) unless you have been taking it for while then it could be due to withdrawal effect. Make sure you talk to your prescribing physician about it. ...Read moreSee 1 more doctor answer
I took 4 mg Xanax (alprazolam) prescribed , but I'm like really sick and have a fever was wondering if I can take NyQuil to help with the fever and sickness?
Large dose: the largest alprazolam (xanax) tablet is 2 mg, and that is already a high dose, so I don't know exactly what you are taking, or why it was prescribed. Xanax is generally given initially as 0.5 or even 0.25 mg three or four times daily, and a common dose might be 1 mg three times a day. NyQuill is meant for cough, and to treat fever aspirin, acetaminophen or motrin works best & is ok with xanax. ...Read more
Xanax (alprazolam): What are you looking to feel -- a buzz, or relief of anxiety? Xanax (alprazolam) may not produce signs of intoxication if that's what you're seeking. You have also not said how strong your xanax (alprazolam) pills are, whether they're new to you, whether you've been using other benzodiazepines or alcohol, etc. Please talk with your physician about this -- s/he may provide a better answer since s/he knows your history. ...Read more
Abnormal effect? Yes: Taking too much xanax (alprazolam) could produce amnesia and describing that as a normal effect is perhaps overstating the usual side effects of benzodiazepins like xanax (alprazolam). It is more accurate to say that benzodiazepines will tend to reduce the reliability of memory and may produce increased forgetfulness at therapeutic dosages although an interval of total amnesia suggests an excessive dosage. ...Read more
I'm down. Really down. I'm on 20mg Lexpro, Xanax (alprazolam) etc. but I just don't want to do it anymore. I won't go to the ED. No way. What else can I do!?
Find Help: It sounds like you are feeling very depressed. The most important thing for you to do is to find help--someone to talk to. It can be a friend, a minister or priest, a doctor, or a parent. Medications can help but you still need a confidant. Although you said you didn't want to go to the ED, I would recommend that you go if you cant get help in another way. Find Help Soon... ...Read more